# SDR FK8R2011120100001

- Difficulty date: December 1, 2011
- Submitted: December 1, 2011
- Operation: General aviation
- Filed by: Freeway Airport Inc, repair station FK8R141Q
- Aircraft: N479BZ
- Make and model: Cessna 210-5A
- Aircraft serial: 2050508
- Aircraft time: 3,879 hours
- Engine: Cont IO470S
- Engine time: 2,519 hours
- Propeller: Mcauly D2A34C58
- System (JASC): 6113 · Propeller Spinner Section
- Part: Support
- Part number: 07526151
- Condition: Cracked
- Location: Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPINNER SUPPORT CRACKED.
